# SDR SWAA2012123110979

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 86,421 hours, 48,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR EMERGENCY EXIT SIGN ON LOWER BULKHEAD DAMAGED.  REMOVED AND REPLACED LIGHT ASSY PER AMM.
